# SDR SIMA201006105

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 24,584 hours, 24,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT REAR FUSELAGE I SKIN AT FRAMES 65 - 66, AND STRINGER 20L - 51L TO BE DENTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT REAR FUSELAGE I SKIN AT FRAMES 65 - 66, AND STRINGER 20L - 51L  IAW EO EM-53MR-1479.  THE AIRCRAFT WAS RETURNED TO SERVICE.
